# SDR DL757030839

- Difficulty date: September 12, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 45,542 hours, 22,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N36109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH AN AREA OF CORROSION AT FS 1646 BETWEEN STRINGERS 29L & 29R.  THE CORROSION WAS REMOVED WITH A 3 X 3.5 INCH CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 385620-14, REV A.
